Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 5, 2006, 4:26 PM MDT. It took effect at Apr 6, 2006, 8:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 4:26 PM MDT (22:26 UTC)
- In effect from
- Apr 6, 2006, 8:00 AM MDT
- Expired
- Apr 6, 2006, 8:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 052226 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 426 PM MDT WED APR 5 2006 NMZ004>007-010>013-016>021-026-060400- /O.NEW.KABQ.WI.Y.0020.060406T1400Z-060407T0200Z/ /O.EXT.KABQ.WI.Y.0019.000000T0000Z-060406T0400Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 426 PM MDT WED APR 5 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. THE WIND ADVISORY FOR TODAY HAS BEEN EXTENDED UNTIL 10 PM MDT THIS EVENING. EXPECT STRONG SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS BETWEEN 45 AND 55 MPH THIS EVENING. WEST WINDS OF 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH CAN BE EXPECTED THURSDAY. THE STRONGEST WINDS WILL MAINLY BE ALONG THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS AND HIGH PLAINS TO THE EAST. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001>003-008-009-014-015-060200- /O.CON.KABQ.WI.Y.0019.000000T0000Z-060406T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO 426 PM MDT WED APR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40. $$
4 follow-up statements
000 WWUS75 KABQ 060339 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 939 PM MDT WED APR 5 2006 NMZ004>007-010>013-016>021-026-061200- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-060406T0400Z/ /O.CON.KABQ.WI.Y.0020.060406T1400Z-060407T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 939 PM MDT WED APR 5 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY... THE WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. SOUTHWEST WINDS SHOULD GENERALLY REMAIN BETWEEN 15 AND 30 MPH OVERNIGHT...ALTHOUGH A FEW GUSTS TO 45 MPH ARE POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...ESPECIALLY DURING THE LATE NIGHT HOURS WHEN WINDS SWING AROUND TO THE WEST. WEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 55 MPH THURSDAY. THE STRONGEST WINDS WILL MAINLY BE ALONG THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS AND HIGH PLAINS TO THE EAST. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 19
000 WWUS75 KABQ 060940 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT THU APR 6 2006 NMZ004>007-010>013-016>021-026-061700- /O.CON.KABQ.WI.Y.0020.060406T1400Z-060407T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 340 AM MDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING. WEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 55 MPH THURSDAY. THE STRONGEST WINDS WILL MAINLY BE ALONG THE CENTRAL MOUNTAIN CHAIN...THE ADJACENT HIGH PLAINS AND OVER THE EASTERN PLAINS. WINDS WILL BE ESPECIALLY STRONG ALONG INTERSTATE 40 FROM EDGEWOOD TO TUCUMCARI AND SOUTH TO CLOVIS AND PORTALES. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 23
000 WWUS75 KABQ 061655 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1055 AM MDT THU APR 6 2006 NMZ013-018>021-070200- /O.UPG.KABQ.WI.Y.0020.000000T0000Z-060407T0200Z/ /O.NEW.KABQ.HW.W.0004.060406T1700Z-060407T0200Z/ QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...TUCUMCARI...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1055 AM MDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL REACH 35 TO 45 MPH WITH GUSTS AROUND 55 TO 60 MPH TODAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. NORTH SOUTH ORIENTED ROADS WILL BE MOST IMPACTED AS TRAVELERS ON THOSE ROADS WILL EXPERIENCE STRONG CROSS WINDS. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004>007-010>012-016-017-026-070200- /O.CON.KABQ.WI.Y.0020.000000T0000Z-060407T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO 1055 AM MDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL CONTINUE AT SPEEDS OF 25 TO 40 MPH WITH GUSTS AROUND 50 MPH TODAY. WINDS WILL BE ESPECIALLY STRONG NEAR AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY TO A MILE OR LESS AT TIMES IN DUST PRONE LOCATIONS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$
000 WWUS75 KABQ 062133 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MDT THU APR 6 2006 NMZ013-018>021-070200- /O.CAN.KABQ.HW.W.0004.000000T0000Z-060407T0200Z/ /O.EXA.KABQ.WI.Y.0020.000000T0000Z-060407T0200Z/ QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...TUCUMCARI...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 333 PM MDT THU APR 6 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST WINDS WILL CONTINUE AT SPEEDS OF 25 TO 40 MPH WITH GUSTS AROUND 50 MPH INTO EARLY OR MID EVENING. WINDS WILL BE ESPECIALLY STRONG NEAR AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004>007-010>012-016-017-026-070200- /O.CON.KABQ.WI.Y.0020.000000T0000Z-060407T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO 333 PM MDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL CONTINUE AT SPEEDS OF 25 TO 40 MPH WITH GUSTS AROUND 45 OR 50 MPH INTO EARLY EVENING. WINDS WILL BE STRONGEST NEAR AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES IN DUST PRONE LOCATIONS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:00 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 5, 3:00 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT WED APR 5 2006 CORRECTED TO TWEAK THURSDAY RED FLAG WARNING. .DISCUSSION...WINDS WILL REALLY BE THE BIGGEST STORY OVER THE NEXT 24 TO 36 HOURS FOLLOWED BY SOME PCPN...MOST OF WHICH WILL BE OVER THE N AND W. EXTENDED TODAY/S WIND ADVISORY TIL 10 PM CENTRAL MT CHAIN ON E...ADDED NEW ADVISORY FOR MOST OF DAY THU ALSO FOR THIS SANE AREA. MAY WELL BE CLOSE ENOUGH TO HIGH WIND CRITERIA FOR CENTRAL MT CHAIN ZONES AND IMMEDIATELY ADJACENT ONES TO THE E THAT LATER SHIFTS MAY WANT TO CONSIDER UPGRADE TO THAT SECTION. WAS DISCUSSED HERE...BUT WITH ADVISORY ALREADY TODAY AND ANOTHER THU DECIDED TO GO WITH KISS PRICIPLE. SEE WIND AND FIRE WEATHER HIGHLIGHTS AT BOTTOM. AS FAR AS THE POTENTIAL FOR SNOW ADVISORY UP N...DECIDED TO FOLLOW THE LEAD OF PREVIOUS SHIFT AND STAY WITH SNOW AMOUNTS JUST BELOW ADVISORY CRITERIA. MAIN REASONING IS THAT IT APPEARS THAT THE PCPN SHOULD BE HEAVIEST FOR MOST AREAS THROUGH 8 OR 9 PM...BEFORE SNOW LEVELS DROP LOW ENOUGH TO BE A REAL ISSUE FOR POPULATED AREAS IN THE N HIGH COUNTRY. MAIN SECOND WAVE OF PCPN NEAR COLD CORE SHOULD BE CAPABLE OF 2 TO 4 INCHES AT ELEVATIONS ABOVE 7500 OR 8000 FEET WITH A FEW LOCATIONS NEAR AND ABOVE 9000 FEET IN THE 5 OR 6 INCH RANGE POSSIBLY. PCPN LINGERS SOMEWHAT ACROSS N MTS REGION THU AND POSSIBLY A BIT INTO THU NIGHT...THOUGH LATEST NAM IMPLIES LESS WRAPAROUND WITH MORE NW RATHER THAN N FLOW ALOFT BEHIND DEPARTING UPPER LOW. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 55 29 64 / 40 30 5 0 GALLUP.......................... 32 54 21 65 / 30 20 0 0 GRANTS.......................... 31 55 24 66 / 30 10 0 0 GLENWOOD........................ 36 63 28 75 / 20 0 0 0 CHAMA........................... 26 44 22 60 / 70 50 10 0 LOS ALAMOS...................... 32 51 32 66 / 40 20 0 0 RED RIVER....................... 29 40 20 57 / 60 20 10 0 TAOS............................ 33 47 23 60 / 50 20 5 0 SANTA FE........................ 34 52 29 62 / 30 20 0 0 SANTA FE AIRPORT................ 36 56 31 64 / 30 10 0 0 ESPANOLA........................ 31 57 28 66 / 30 20 0 0 ALBUQUERQUE HEIGHTS............. 42 61 39 67 / 20 5 0 0 ALBUQUERQUE VALLEY.............. 37 63 35 69 / 20 5 0 0 ALBUQUERQUE FOOTHILLS........... 37 56 37 64 / 20 5 0 0 ALBUQUERQUE WEST MESA........... 39 61 36 69 / 20 5 0 0 SOCORRO......................... 41 64 39 73 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 30 51 30 60 / 30 10 0 0 MORIARTY/ESTANCIA............... 34 58 32 64 / 20 5 0 0 CARRIZOZO....................... 38 64 38 70 / 10 5 0 0 RUIDOSO......................... 41 60 37 64 / 10 5 0 0 RATON........................... 36 57 28 57 / 30 10 10 0 LAS VEGAS....................... 38 56 31 61 / 20 10 0 0 ROY............................. 41 59 36 60 / 10 5 0 0 CLAYTON......................... 43 65 36 58 / 10 5 10 0 SANTA ROSA...................... 41 66 38 66 / 10 5 0 0 TUCUMCARI....................... 47 70 41 66 / 10 5 0 0 FORT SUMNER..................... 46 70 42 69 / 10 5 0 0 CLOVIS.......................... 48 72 40 66 / 10 5 0 0 PORTALES........................ 49 73 44 73 / 10 5 0 0 ROSWELL......................... 51 76 45 73 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR NMZ001-NMZ002-NMZ003- NMZ008-NMZ009-NMZ014-NMZ015. WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR NMZ004-NMZ005-NMZ006- NMZ007-NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ019- NMZ020-NMZ021-NMZ026. WIND ADVISORY FROM 8 AM TO 8 PM MDT THURSDAY FOR NMZ004-NMZ005- NMZ006-NMZ007-NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018- NMZ019-NMZ020-NMZ021-NMZ026. RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR NMZ103-NMZ104- NMZ107-NMZ108. RED FLAG WARNING FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR NMZ104-NMZ106-NMZ107-NMZ108. && 43
Hazardous weather outlook, Apr 5, 6:00 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED APR 5 2006 NMZ001>021-026-061200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED APR 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL MOVE INTO NORTH AND CENTRAL NEW MEXICO TODAY AND PASS OVERHEAD TONIGHT. STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED OVER THE AREA TODAY WITH A WIND ADVISORY IN EFFECT FROM NOON UNTIL 8 PM THIS EVENING. A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR PORTIONS OF THE NORTHEAST HIGHLANDS...CENTRAL HIGH PLAINS AND NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES. ACCUMULATING SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS MAINLY AT AND ABOVE 7500 FEET TONIGHT. .DAYS TWO THROUGH SEVEN... BEFORE THE STORM EXITS TO THE EAST FRIDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS CONTINUES...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO THURSDAY. A WIND ADVISORY MAY ALSO BE NECESSARY THURSDAY INTO THURSDAY EVENING FOR THE GUSTY WEST TO NORTHWEST WINDS. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:48 PM MDT | Red Flag Warning | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 28 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.